# SDR COMA9960444

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Scupper
- Part number: 60010047801
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK GRAVITY FILL SCUPPER ASSY HAS SEVERAL DAMAGED HI-LOC PIN HOLES.  REPAIRED IN ACCORDANCE WITH REO 601R-57-21-077.
